Can Juvederm Injections in Marionette Lines Cause Blurry Vision and Watery Eyes?
- Asked by Pam in CA
- 1 year ago
Juvederm and visual disturbances
Based on your description, you've had Juvederm injected to the lines formed from the corners of your mouth down. The product doesn't migrate up to your eyes - from below your mouth so no, in your case it's highly unlikely your blurry and watery eyes are as a result of Juvederm injections.
Eye problem after filler in marionette lines
Your symptoms are not likely from the procedure. You should see an ophthalmologist or oculoplastic surgeon.
Web reference: http://www.TabanMD.com
Juvederm injections causing blurry vision and watery eyes?
No, these issues are not related. Injections into the marionette lines would not affect the eye area. Additionally if you were having some type of allergy to the Juvederm, you'd have much more than blurry and watery eyes - like a skin reaction in the area injected, redness and flushing, itchy skin, and all kinds of other issues. Something else is causing your eye issues, not the Juvederm.
Post Juvederm Injections in Marrionettes... Blurry Vision...
No, this is most likely not related to your injections. If this continues contact your physician.
Dr. Grant Stevens Marina PlasticSurgery Associates Marina del Rey, CA The Institute
Web reference: http://marinaplasticsurgery.com/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.